# SDR JR2R2011052400221

- Difficulty date: May 22, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 19,510 hours, 15,670 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: CN6220020205
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP BRACKET IS CRACKED AND HALF MISSING THAT IS CONNECTED TO THE SOFT BUSHING TIE BAR ON THE I/B SIDE OF THE LT ENGINE.  REMOVED AND REPLACED BRACKET IAW CRJ 900 SRM 51-42-06, 51-32-06, 54-12-10.
